# SDR 96ZZZX4137

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Parts Manufacturing and Repair Inc, repair station L4PR181J
- Make and model: Doug DC10*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AAM74141
- Condition: Flange Broken
- Location: Bleed System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DUCT WAS RECEIVED WITH ONE FLANGE RUPTURED AT A PREVIOUS WELD REPAIR LOCATION.  ALL OTHER HIDDEN DAMAGE INSPECTION TO THE DUCT ASSEMBLY DID NOT REVEAL ANY SUBSEQUENT DAMAGE AS A RESULT OF THE DUCT FAILURE.  WELD WAS AT A RADIUS OF THE FLANGE IN AN AREA NOT NORMALLY REPAIRABLE.
